Found 8 Documents (Results 1–8)

On the best approximation in the mean of functions of a complex variable by Fourier series in the Bergman space. (English. Russian original) Zbl 1443.41009

Russ. Math. 64, No. 2, 66-83 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 2, 74-92 (2020).
MSC:  41A17 41A10 43A50
Full Text: DOI

Fredholm property of integral operators with homogeneous kernels of compact type in the \(L_2\) space on the Heisenberg group. (English. Russian original) Zbl 1453.43003

Proc. Steklov Inst. Math. 308, 155-167 (2020); translation from Tr. Mat. Inst. Steklova 308, 167-180 (2020).
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field